×

Found 49 Documents (Results 1–49)

100
MathJax

Asymptotic methods in regularity theory for nonlinear elliptic equations: a survey. (English) Zbl 1419.35042

Cardaliaguet, Pierre (ed.) et al., PDE models for multi-agent phenomena. Selected papers based on the presentations at the workshop, Rome, Italy, November 28 – December 2, 2016. Cham: Springer. Springer INdAM Ser. 28, 167-194 (2018).
MSC:  35J60 35B65 35-02
PDF BibTeX XML Cite
Full Text: DOI

On some degenerate elliptic equations arising in geometric problems. (English. Russian original) Zbl 1402.35112

J. Math. Sci., New York 233, No. 4, 446-461 (2018); translation from Sovrem. Mat., Fundam. Napravl. 58, No. 1, 96-110 (2015).
MSC:  35J60 35J70
PDF BibTeX XML Cite
Full Text: DOI MNR

Nonuniqueness for the Dirichlet problem for fully nonlinear elliptic operators and the Ambrosetti-Prodi phenomenon. (English) Zbl 1319.35028

de Figueiredo, Djairo G. (ed.) et al., Analysis and topology in nonlinear differential equations. A tribute to Bernhard Ruf on the occasion of his 60th birthday. Selected papers based on the presentations at the IX workshop on nonlinear differential equations, João Pessoa, Brazil, September 2012. Cham: Birkhäuser/Springer (ISBN 978-3-319-04213-8/hbk; 978-3-319-04214-5/ebook). Progress in Nonlinear Differential Equations and Their Applications 85, 405-421 (2014).
MSC:  35J25 35B34 35P30
PDF BibTeX XML Cite
Full Text: DOI

Approximation-solvability of nonlinear equations and applications. (English) Zbl 0864.47036

Bray, William O. (ed.) et al., Fourier analysis: analytic and geometric aspects. Proceedings of the 6th international workshop on analysis and its applications, IWAA, held at the University of Maine, Orono, USA, June 15-21, 1992. New York: Marcel Dekker. Lect. Notes Pure Appl. Math. 157, 311-373 (1994).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Software